Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A representation for a class of lattice ordered groups


Author: F. D. Pedersen
Journal: Trans. Amer. Math. Soc. 140 (1969), 117-126
MSC: Primary 06.75
MathSciNet review: 0240023
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.75

Retrieve articles in all journals with MSC: 06.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0240023-6
PII: S 0002-9947(1969)0240023-6
Article copyright: © Copyright 1969 American Mathematical Society